The density of discriminants of quintic rings and fields

Research output: Contribution to journalArticlepeer-review

57 Scopus citations
Original languageEnglish (US)
Pages (from-to)1559-1591
Number of pages33
JournalAnnals of Mathematics
Volume172
Issue number3
DOIs
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'The density of discriminants of quintic rings and fields'. Together they form a unique fingerprint.

Cite this